MathSciNet Relay Station
MathSciNet bibliographic data
MR2538601 (2010j:35196) 35J92 (35B45)
Daners, Daniel; Drábek, Pavel A priori estimates for a class of quasi-linear elliptic equations. Trans. Amer. Math. Soc. 361 (2009), no. 12, 6475–6500.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement